English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons146073

Trautwein,  Christoph
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

trautwein_2474819_ams.pdf
(Postprint), 357KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Trautwein, C. (2018). A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications, 457(1), 776-802. doi:10.1016/j.jmaa.2017.08.052.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-DCAA-E
Abstract
There is no abstract available